Distribution of primes in sequences of the form \([n^c]\). (English) Zbl 0208.05702


11N13 Primes in congruence classes
Full Text: DOI


[1] I. M. Vinogradov, Collected Works. Moscow (1952). · Zbl 0048.03104
[2] I. I. Pyatetskii-Shapiro, The distribution of primes in sequences of the form [f(n)], Matem. sb.,33, No. 3, 197-210 (1952).
[3] I. M. Vinogradov, A new approach to the estimation of sums of values ofx (P+ k), Izv. Akad. Nauk SSSR Ser. matem.,16, No. 3, 197-210 (1952).
[4] E. K. Titchmarsh, The Zeta Function of Riemann [Russian translation], Moscow (1953).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.